# SDR REXA2025112000986

- Difficulty date: November 14, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 39,551 hours, 30,560 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: BR9279232
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTS FLOOR LIGHT BY MAIN CABIN DOOR BURNT OUT. ASSOCIATED W/ EMER LIGHTS. REMOVED AND REPLACED FLOOR LEVEL EMERGENCY FLOOD LIGHT IAW CRJ700 AMM 33-51-11. ALL CHECKS GOOD.
